Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Has anyone ever had breakouts while on an SSRI, and/or has anyone ever had the reverse effect and it helped make them less worried about there skin maybe causing less breakouts? I have anxiety enough to be prescribed Zoloft, but the thought of taking it makes me anxious as well!

Thanks everyone!

PS

This is my first post, I hope it's in the right section!

God bless

Share this post


Link to post
Share on other sites

The only antidepressant I know of to actually cause acne is lithium, and thats a proven side effect. I think lowering your stress levels is a good idea, however you have to do it.

Share this post


Link to post
Share on other sites

I am actually on Ativan which is anti anxiety, not anti depressant. I may be starting on zoloft soon myself. I haven't noticed an increase in acne from the Ativan. There's no link to current antidepressants and acne, besides lithium which obviously isn't in the drug you're starting. The only way to know is to start, you will likely be fine and once the meds kick in you will feel better about everything :) I hope anyway!

Share this post


Link to post
Share on other sites

Hi- I have been on multiple antidepressants/ anti anxiety medications for my generalized anxiety disorder and I never experienced or noticed my acne getting any worse or better while on them(not taking them anymore). But it may differ from person to person. Everyone's different!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×